# SDR UPS06845941

- Difficulty date: January 3, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fs 1926
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INSIDE NR 60 HOLE, STA 1926 5TH SUPPORT CHANNEL RT CORNER CRACKED 1/2" LONG.  STOP DRILLED CRACK IAW SRM 51-1-20, FABRICATED AND INSTALLED REPAIR DOUBLER AT STA 1926 5TH SUPORT CHANNEL IAW SRM 53-5-1, AND SRM 51-1-20D.
